# SDR SWAA2020032442695

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 44,960 hours, 23,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRY DOOR FWD SLIDE MOUNT BRACKET HAS ONE BROKEN NUTPLATE         REPLACED NUTPLATE PER SRM 51-40-02
